# SDR COMA0260685

- Difficulty date: December 2, 2002
- Submitted: December 6, 2002
- Operation: Air carrier
- Aircraft: N739CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7273
- Aircraft time: 9,598 hours, 9,731 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Priority Valve
- Part number: 4622
- Part serial: 913A
- Condition: Malfunctioned
- Location: Nlg
- Part time: 6,844 hours, 6,115 cycles
- Stage of operation: CL
- Nature of condition: J, S
- Precautionary procedure: O

## Discrepancy

FLIGHT 5722 GEAR DISAGREE WARNINGREPLACED THE NLG PRIORITY VALVE.
